MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-NBMC ANGIOGRAPHY PACK-LF

Medline Industries, LP MEDLINE; DBD-NBMC ANGIOGRAPHY PACK-LF
Catalog Number DYNJ0665923F
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
The account reported finding hemostat is blunt & uneven.
 
Additional Manufacturer Narrative
The account reported finding hemostat is blunt & uneven.A photo was received for the investigation; medline observed one unused hemostat, observed a slight gap in the jaw tips near the base end when the hemostat is closed, and noted the jaw tip appeared to close together flush with no issues, the ends do not appear uneven, and no other defects or damage noted to the rest of the component.Finished good production records and finished good pack build were reviewed, and there were no issues that likely contributed to the reported issue; based on the complaint details, photo evaluation, and investigation, medline can confirm the reported issue.The root cause is considered to be a vendor product issue relating to the component manufacturing process; vendor stated the tips are blunt by design and the minimum unevenness in the tips of the jaw are due to hand manufacturing, therefore no corrective action was completed, and supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-NBMC ANGIOGRAPHY PACK-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50899680
Report Number1417592-2026-51189
Device Sequence Number20333762
Product Code OEQ
UDI-Device Identifier40193489396196
UDI-Public40193489396196
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ0665923F
Device Lot Number23AMD408
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown